advertisement
Question
Posted by: Karin | 2012/12/10

Lexamil

Can Lexamil cause weight gain and how do I wean myself off them

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Karin

Yes, it can cause weight gain, as it increases your appetite. Take half the dose for one week and half a tablet every second day for a week. You can then stop completely.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement